MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT PROV SOLO 4F DL MAX; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 DOT PROV SOLO 4F DL MAX; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redx4549 showed seven other similar product complaint(s) from this lot number.The complaints for this lot number (redx4549) have been reported from the same facility.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the picc was noted to be kinked which caused an occlusion in the catheter.It was stated that the catheter was pliable and soft that it formed weak spots and wouldn't flush even after straightening out the kink.

Brand Name
DOT PROV SOLO 4F DL MAX
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10715337
Report Number3006260740-2020-20215
Device Sequence Number19756443
Product Code LJS
UDI-Device Identifier00801741130373
UDI-Public(01)00801741130373
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberN/A
Device Catalogue NumberS1294108D
Device Lot NumberREDX4549
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2020
Initial Report FDA Received Date10/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;